# SDR AWXA0001901

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER R:16 CRACKED JUST FWD OF L/E WING LIGHT RECEPTACLE BS 500C.  REMOVED DAMAGED AREA FROM STR R-16 BS 500C.  FORMED AND INSTALLED LL CHANNEL REPAIR AT STRINGER R-16 BS 500C ALL IAW AWA ER 03-5312-01094DD1 AND 737-300 SRM 51-40-02 PGS 3, 4, 10, 11 AND S/B 737-53-1145.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1145](https://openairdocs.org/service-documents/boeing/sb-737-53-1145.md). Cited as "S/B 737-53-1145"
